# SDR MEX2003497

- Difficulty date: October 19, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO A STRONG VIBRATION WITH NOSE LANDIG GEAR UP AND NORMAL INDICATIONS.  TECHNICAL PERSONNEL DETECTED BOTH NOSE LANDING GEAR FORWARD DOORS OPENED.  MECHANISM WAS CHECKED IAW MM 32-22-01, FINDING IT CORRECT.  RIGHT NOSE LANDING GEAR LINKAGE DOOR WAS ADJUSTED IAW MM 32-22-01.  OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-04, ALL CORRECT.  (M)
